# SDR UIEA2020090401949

- Difficulty date: September 3, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,413 hours, 22,172 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#4 SMOKE DETECTOR AMBER LIGHT ILLUM ON CARGO FIRE PANEL.  CYCLED BREAKERS AND PERFORMED BYTE CHECK ON CARGO COMP SMOKE DETECTOR SYSTEM AS PER FIM TASK 26-19-00-815-803.  OPS CHECK NORMAL AT THIS TIME.
